Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 35, NWS Lake Charles, LA

April 27, 20154 parishes in Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 27, 2015, 8:51 AM CDT for 4 parishes in Louisiana. It was in force for 54 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2015, 8:51 AM CDT (13:51 UTC)
Expired
Apr 27, 2015, 9:45 AM CDT
In force
54 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Iberia Parish, LA, Saint Martin Parish, LA, St. Mary Parish, LA, Vermilion Parish, LA

What was reported inside it

TimeReportWhereRemark
Apr 27, 9:05 AM CDTTSTM WND DMGCharenton, LATREE DOWN ON HWY 87.
Apr 27, 9:13 AM CDTTSTM WND DMGFranklin, LASHERIFFS DEPT REPORTS TREE DOWN.
Apr 27, 9:16 AM CDTTSTM WND DMGBaldwin, LASHERIFFS DEPT REPORTS TREE DOWN AND DEBRIS ON ROAD ON CHITIMACHA TRAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 6:01 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 1.9 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2015-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2462 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2015-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2462 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
364 m²/s²
Significant tornado parameter
6.1
Supercell composite
23.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

431 
WUUS54 KLCH 271351
SVRLCH
LAC045-099-101-113-271445-
/O.NEW.KLCH.SV.W.0035.150427T1351Z-150427T1445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
851 AM CDT MON APR 27 2015

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  IBERIA PARISH IN SOUTH CENTRAL LOUISIANA...
  SOUTHEASTERN VERMILION PARISH IN SOUTHWESTERN LOUISIANA...
  ST. MARY PARISH IN SOUTH CENTRAL LOUISIANA...
  CENTRAL ST. MARTIN PARISH IN SOUTH CENTRAL LOUISIANA...

* UNTIL 945 AM CDT

* AT 850 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
  WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR FORT ADAMS TO NEAR ST. FRANCISVILLE TO NEAR
  ERWINVILLE TO NEAR RAMAH TO 9 MILES SOUTHEAST OF CATAHOULA TO NEAR
  JEANERETTE TO NEAR CYPREMORT POINT TO 16 MILES SOUTH OF FRESHWATER
  CITY...AND MOVING EAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEW IBERIA...MORGAN CITY...CATAHOULA...FRANKLIN...PATTERSON...
  JEANERETTE...BERWICK...BAYOU VISTA...STEPHENSVILLE...CYPREMORT
  POINT...BURNS POINT...BELLE RIVER...BALDWIN...LOREAUVILLE...
  CHARENTON...COTE BLANCHE ISLAND...AMELIA...BUTTE LA ROSE...
  PATTERSON MEMORIAL AIRPORT AND LYDIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
 
&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FOR SOUTHWESTERN
LOUISIANA.

LAT...LON 2954 9129 2935 9136 2939 9147 2951 9141
      2941 9148 2939 9149 2963 9140 2941 9149
      2964 9156 2941 9185 2948 9181 2957 9203
      2968 9191 2959 9214 2973 9186 2982 9192
      3040 9163 2980 9109 2960 9107
TIME...MOT...LOC 1350Z 274DEG 58KT 3105 9157 3080 9146 3060 9144 3035
9151 3015 9157 2987 9173 2970 9192 2933 9221

$$

RUA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 7:00 AM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Apr 27, 7:00 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
700 AM CDT MON APR 27 2015

.DISCUSSION...
FOR THE 12Z TAF PACKAGE.

&&

.AVIATION...
MAIN CONCERN WAS TIMING CONVECTIVE COMPLEX CURRENTLY ROLLING
THROUGH THE AREA THIS MORNING. VFR TO PREVAIL IN THE WAKE OF THESE
THUNDERSTORMS. ANOTHER ROUND POSSIBLE LATE THIS AFTERNOON INTO
TONIGHT...BUT WILL LET SUBSEQUENT FCSTS IRON THAT OUT.

13

&&

.PREV DISCUSSION... /ISSUED 449 AM CDT MON APR 27 2015/

DISCUSSION...
QUASI-LINEAR BAND OF THUNDERSTORMS CURRENTLY SWEEPING EASTWARD
THROUGH EASTERN TEXAS EARLY THIS MORNING. ISOLATED SHOWER ACTIVITY
HAS ALSO RECENTLY BEGUN TO SPROUT DOWNSTREAM OF THIS QLCS WITHIN
REGION OF BROAD WAA/ISENTROPIC ASCENT.

QLCS IS PROGGED TO CONTINUE EASTWARD...WITH TSTMS POSING A RISK OF
ALL MODES OF SEVERE WEATHER...ALONG WITH INTENSE RAINFALL RATES
GIVEN MODEL FCST PWATS OF 2+ INCHES. WITH THE ENTIRE FCST AREA
LOOKING TO BE INVOLVED IN AT LEAST THIS INITIAL ROUND OF
TSTMS...EXPANDED THE INHERITED FFA ACCORDINGLY. PENDING THE
EVOLUTION OF THIS INITIAL ROUND OF CONVECTION...A SECOND ROUND
APPEARS LIKELY TO DEVELOP LATER THIS AFTERNOON OR EVENING. OPTED
TO HOLD OF EXTENDING THE WATCH IN TIME AND ALLOW THE DAY CREW TO
FURTHER EVALUATE.

UPPER LOW CURRENTLY NEAR THE TX PANHANDLE EXPECTED TO CONTINUE
SLOWLY EASTWARD...ACCELERATING TWD THE MID MS RIVER VALLEY ON
TUE AS A COOL FRONT PUSHES THROUGH THE AREA. WRAP AROUND MSTR
WILL KEEP A SMALL CHANCE OF SHOWERS IN THE FCST...BUT ALL RAINS
ARE EXPECTED TO END BY WED AS MUCH DRIER AIR SPILLS INTO THE
REGION.

DRY AND MILD WEATHER IS EXPECTED WED AND THU...WITH A GRADUAL WARM
UP FOR THE END OF THE WEEK AND INTO THE WEEKEND AS WEAK RIDGING
BUILDS IN FROM THE WEST.

13

MARINE...
MODERATE EASTERLY FLOW IS EXPECTED TO PERSIST TODAY AS HIGH
PRESSURE REMAINS EAST OF THE REGION. THE CHANCE FOR SHOWERS OR
THUNDERSTORMS WILL INCREASE TODAY AS A STRONG DISTURBANCE ALOFT
MOVES ACROSS THE SOUTHERN PLAINS...AND SOME OF THE STORMS
ASSOCIATED WITH THIS DISTURBANCE COULD PRODUCE GUSTY WINDS AND
DANGEROUS CLOUD TO WATER LIGHTNING. A SURFACE LOW WILL DEVELOP
OVER TEXAS AND MOVE ACROSS THE REGION TONIGHT...DRAGGING A COLD
FRONT THROUGH THE COASTAL WATERS. THIS WILL BRING AN END TO RAIN
CHANCES...AND RESULT IN A MODERATE TO STRONG NORTHERLY FLOW
TUESDAY AND WEDNESDAY.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  75  60  66  50 /  80  90  30  10
LCH  80  66  72  53 /  80  60  20  10
LFT  80  67  73  53 /  80  70  20  10
BPT  80  66  72  52 /  90  50  20  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ027>033-041>045-
     052>055-073-074.

TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ180-201-215-216-
     259>262.

GM...SMALL CRAFT EXERCISE CAUTION FROM NOON TODAY TO 6 PM CDT THIS
     EVENING FOR GMZ450-452-455-470-472-475.

&&
Hazardous weather outlook, Apr 27, 6:02 AM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
602 AM CDT MON APR 27 2015

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
281115-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
602 AM CDT MON APR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO CONTINUE
PROGRESSING EASTWARD THROUGH THE REGION THIS MORNING. DAMAGING
WINDS...LARGE HAIL...AND TORNADOES WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. ON ITS PRESENT SPEED...THE LEADING EDGE OF THIS
LINE WILL REACH THE SABINE RIVER AROUND 630 AM...THE LAKE CHARLES
AREA BY 700 AM...ALEXANDRIA BY 730 AM...AND THE LAFAYETTE AREA BY
8 AM.

IN ADDITION TO THE RISK OF SEVERE WEATHER...LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT UNTIL
7 PM FOR THE ENTIRE AREA.

ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP LATER THIS AFTERNOON
AND EVENING...POSING ANOTHER RISK OF SEVERE WEATHER AND A
CONTINUED RISK OF LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS REQUESTED TODAY.

GMZ430-432-435-450-452-455-470-472-475-281115-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
602 AM CDT MON APR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO CONTINUE
PROGRESSING EASTWARD THROUGH THE REGION THIS MORNING. DAMAGING
WINDS...LARGE HAIL...AND WATERSPOUTS WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP LATER
THIS AFTERNOON AND EVENING...POSING ANOTHER RISK OF SEVERE
WEATHER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

BRISK NORTH WINDS ARE EXPECTED IN THE WAKE OF A LOW PRESSURE
SYSTEM EXPECTED TO TRACK EASTWARD ACROSS THE AREA TONIGHT.

.SPOTTER INFORMATION STATEMENT...
MARINERS ARE URGED TO BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS...AND BE PREPARED TO SEEK SAFE HARBOR IN THE EVENT A
SPECIAL MARINE WARNING IS ISSUED.

13

In the hours before

Local storm report, Apr 27, 8:31 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
831 AM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 AM     TSTM WND DMG     SINGER                  30.65N 93.41W
04/27/2015                   BEAUREGARD         LA   NWS EMPLOYEE

            SEVERAL TREES AND POWER LINES DOWN.

&&

JBRAZZEL
Local storm report, Apr 27, 8:32 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
832 AM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 AM     TSTM WND DMG     VIDOR                   30.13N 94.00W
04/27/2015                   ORANGE             TX   LAW ENFORCEMENT

            SHERIFFS DEPT REPORTS TREE DOWN ACROSS FM1131 AND TREE
            DOWN ON HOUSE.

0623 AM     TSTM WND DMG     1 N DE QUINCY           30.46N 93.44W
04/27/2015                   CALCASIEU          LA   NWS EMPLOYEE

            TREE DOWN ON HWY 27.

&&

MOGGED
Special weather statement, Apr 27, 8:40 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
840 AM CDT MON APR 27 2015

LAZ027-028-271445-
VERNON LA-RAPIDES LA-
840 AM CDT MON APR 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN VERNON AND WESTERN
RAPIDES PARISHES UNTIL 945 AM CDT...

AT 838 AM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF LOW PRESSURE
PRODUCING STRONG WINDS NEAR LACAMP...OR 8 MILES EAST OF SLAGLE...
MOVING NORTHEAST AT 35 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS SYSTEM.
A WEATHER OBSERVATION FROM FORT POLK AT 829 AM REPORTED A WIND
GUST TO 53 MPH.

LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...PINEVILLE...BOYCE...LENA...PITKIN...HINESTON...
ALEXANDRIA INTERNATIONAL AIRPORT...SLAGLE...LACAMP...KOLIN...
FLATWOODS...PARADISE...HUTTON...CLIFTON...FULLERTON...TIOGA...OTIS...
SIEPER...ELMER AND GARDNER.

LAT...LON 3149 9270 3150 9268 3147 9271 3145 9270
      3145 9268 3140 9269 3139 9263 3143 9243
      3128 9232 3090 9292 3136 9328 3136 9304
      3135 9295 3137 9295 3137 9291 3139 9291
      3139 9289 3142 9287 3142 9285 3152 9272
TIME...MOT...LOC 1338Z 237DEG 28KT 3116 9299

RUA
Local storm report, Apr 27, 8:43 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
843 AM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 AM     TSTM WND DMG     CROWLEY                 30.21N 92.38W
04/27/2015                   ACADIA             LA   LAW ENFORCEMENT

            SEVERAL TREES REPORTED DOWN IN THE CROWLEY AREA.

&&

JBRAZZEL
Local storm report, Apr 27, 8:45 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
845 AM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 AM     TSTM WND DMG     LEESVILLE               31.14N 93.27W
04/27/2015                   VERNON             LA   BROADCAST MEDIA

            SEVERAL REPORTS OF TREES AND POWER LINES DOWN.

&&

JBRAZZEL
Local storm report, Apr 27, 8:50 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
850 AM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 AM     HAIL             LAFAYETTE               30.22N 92.03W
04/27/2015  E0.25 INCH       LAFAYETTE          LA   TRAINED SPOTTER

&&

MOGGED

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 6:15 AM CDTTornado WarningLCHBeauregard15 min
Apr 27, 6:21 AM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu, Vernon39 min
Apr 27, 6:40 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron50 min
Apr 27, 6:41 AM CDTSpecial Marine WarningLCH94 min
Apr 27, 6:58 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis, Rapides, Vernon47 min
Apr 27, 7:07 AM CDTTornado WarningLCHVernon23 min
Apr 27, 7:20 AM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Avoyelles, Beauregard, Calcasieu, Cameron and 6 more40 min
Apr 27, 7:25 AM CDTAreal Flood AdvisoryLCHCalcasieu2 hr
Apr 27, 7:59 AM CDTSpecial Weather StatementLCHVermilion46 min
Apr 27, 8:01 AM CDTSpecial Marine WarningLCH59 min
Apr 27, 8:01 AM CDTSevere Thunderstorm WarningLCHAcadia, Avoyelles, Evangeline, Jefferson Davis, Lafayette, Rapides and 3 more44 min
Apr 27, 8:40 AM CDTSpecial Weather StatementLCHRapides65 min
Apr 27, 8:51 AM CDTSpecial Marine WarningLCH114 min
Apr 27, 9:43 AM CDTRiver Flood WarningLCHLafayette, Vermilion5 days
Apr 27, 10:46 AM CDTSpecial Marine WarningLCH89 min
Apr 27, 12:12 PM CDTSpecial Marine WarningLCH63 min
Apr 27, 12:53 PM CDTSpecial Weather StatementLCHSaint Landry52 min
Apr 27, 12:59 PM CDTSpecial Weather StatementLCHEvangeline46 min
Apr 27, 1:13 PM CDTSpecial Weather StatementLCHAllen, Evangeline47 min
Apr 27, 1:56 PM CDTSpecial Weather StatementLCHBeauregard64 min
Apr 27, 2:00 PM CDTSpecial Weather StatementLCHSaint Landry60 min
Apr 27, 2:05 PM CDTSmall Craft AdvisoryLCH41 hr
Apr 27, 2:28 PM CDTSevere Thunderstorm WarningLCHBeauregard, Vernon47 min
Apr 27, 2:47 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Vernon43 min
Apr 27, 2:57 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis48 min
Apr 27, 3:17 PM CDTSevere Thunderstorm WarningLCHVernon43 min
Apr 27, 3:20 PM CDTSevere Thunderstorm WarningLCHAvoyelles, Evangeline, Rapides, Saint Landry40 min
Apr 27, 3:25 PM CDTSpecial Weather StatementLCHRapides50 min
Apr 27, 3:43 PM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Evangeline, Jefferson Davis, Saint Landry47 min
Apr 27, 3:54 PM CDTSpecial Marine WarningLCH96 min
Apr 27, 3:59 PM CDTSevere Thunderstorm WarningLCHAvoyelles, Saint Landry31 min
Apr 27, 4:23 PM CDTSpecial Marine WarningLCH67 min
Apr 27, 4:24 PM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry, Saint Martin36 min
Apr 27, 4:43 PM CDTSpecial Marine WarningLCH62 min
Apr 27, 4:53 PM CDTSpecial Weather StatementLCHSaint Landry37 min
Apr 27, 5:26 PM CDTSpecial Marine WarningLCH64 min
Apr 27, 5:39 PM CDTSpecial Marine WarningLCH96 min
Apr 27, 5:59 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu, Cameron45 min
Apr 27, 6:02 PM CDTSpecial Marine WarningLCH28 min
Apr 27, 6:35 PM CDTSpecial Weather StatementLCHJefferson Davis25 min
Apr 27, 6:47 PM CDTSpecial Marine WarningLCH43 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.